# SDR VTZA97179

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Part number: 2970524329
- Condition: Failed
- Location: Lt Wing Le
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAD/EWR - FLT 6276 - DURING TAXI AT 2010 HRS ON 3-14-97, AIRCRAFT RETURNED TO GATE DUE TO AIRFRAME DEICE CCT3 FAILS IN BOTH AUTO AND MANUAL MODES.  MAINTENANCE INSP AND FOUND BLOWN DEICE BOOT AND REMOVED AND REPLACED LEADING EDGE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
